MathSciNet Relay Station
MathSciNet bibliographic data
MR2736332 47A13 (32A26 33C55 47B20)
Athavale, Ameer; Patil, Pramod On the duals of Szegö and Cauchy tuples. Proc. Amer. Math. Soc. 139 (2011), no. 2, 491–498.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement